CSpace
ON EFFECTIVE RESULTS OF SIMULTANEOUS APPROXIMATIONS TO CERTAIN ALGEBRAIC-NUMBERS
XU, GS
1986-02-01
Source PublicationSCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES
Volume29Issue:2Pages:149-164
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1986A214500004
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27986
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
XU, GS. ON EFFECTIVE RESULTS OF SIMULTANEOUS APPROXIMATIONS TO CERTAIN ALGEBRAIC-NUMBERS[J]. SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,1986,29(2):149-164.
APA XU, GS.(1986).ON EFFECTIVE RESULTS OF SIMULTANEOUS APPROXIMATIONS TO CERTAIN ALGEBRAIC-NUMBERS.SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,29(2),149-164.
MLA XU, GS."ON EFFECTIVE RESULTS OF SIMULTANEOUS APPROXIMATIONS TO CERTAIN ALGEBRAIC-NUMBERS".SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES 29.2(1986):149-164.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[XU, GS]'s Articles
Baidu academic
Similar articles in Baidu academic
[XU, GS]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[XU, GS]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.